Mnogoobraziâ kvaziortodoksal'nyh polygrupp

Torlopova, N. G.: Mnogoobraziâ kvaziortodoksal'nyh polygrupp. Acta scientiarum mathematicarum, (47) 3-4. pp. 297-301. (1984)

[img] Cikk, tanulmány, mű
math_047_fasc_003_004_297-301.pdf

Download (830kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1984
Volume: 47
Number: 3-4
Page Range: pp. 297-301
ISSN: 0001-6969
Language: orosz
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 301. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14979

Actions (login required)

View Item View Item